MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIPOLAR HIGH FREQUENCY CORD, 400 CM

KARL STORZ SE & CO. KG BIPOLAR HIGH FREQUENCY CORD, 400 CM
Model Number UH801
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: at 9:30 a.M.On (b)(6) 2026, during surgical tissue resection on a patient, the electrosurgical cutting wire suddenly short-circuited and burned out, resulting in a burn on the patient's skin surface.According to the provided information, a treatment of the burn was required.Due to the reported burn on the patent's skin, this case is deemed reportable.

Brand Name
BIPOLAR HIGH FREQUENCY CORD, 400 CM
Common Device Name
BIPOLAR HIGH FREQUENCY CORD, 400 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key25036843
Report Number2020550-2026-00976
Device Sequence Number9039472
Product Code FET
UDI-Device Identifier04048551388778
UDI-Public04048551388778
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
Report Date (Section F) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUH801
Device Catalogue NumberUH801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/13/2026
Event Location Hospital
Date Report to Manufacturer04/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown